zbMATH — the first resource for mathematics

Constant-rate stocking of predator-prey systems. (English) Zbl 0448.92020

92D25 Population dynamics (general)
92D40 Ecology
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
Full Text: DOI
[1] Bazykin, A. D.: Structure and dynamic stability of model predator-prey systems. Problems in mathematical genetics (V. A. Ratner, ed.), pp. 103-142, (USSR Acad. Sci., Novosibirsk) [English translation: Institute of Resource Ecology, University of British Columbia, Vancouver Research Report R-3-R] (1974)
[2] Brauer, F.: Boundedness of solutions of predator-prey systems. Theor. Popul. Biol. 15, 268-273 (1979) · Zbl 0399.92015 · doi:10.1016/0040-5809(79)90041-8
[3] Brauer, F., Soudack, A. C.: Stability regions and transition phenomena for harvested predator-prey systems. J. Math. Biol. 7, 319-337 (1979a) · Zbl 0397.92019 · doi:10.1007/BF00275152
[4] Brauer, F., Soudack, A. C.: Stability regions in predator-prey systems with constant-rate prey harvesting. J. Math. Biol. 8, 55-71 (1979b) · Zbl 0406.92020 · doi:10.1007/BF00280586
[5] Bulmer, M. G.: The theory of prey-predator oscillations. Theor. Popul. Biol. 9, 137-150 (1976) · Zbl 0352.92015 · doi:10.1016/0040-5809(76)90041-1
[6] Clark, C.: Mathematical bioeconomics. New York: Wiley 1976 · Zbl 0364.90002
[7] Holling, C. S.: The functional response of predators to prey density and its role in mimicry and population regulation. Mem. Ent. Soc. Canada 45, 1-73 (1965)
[8] Ivlev, V. S.: Experimental ecology of the feeding of fishes. New Haven: Yale University Press 1961
[9] Ludwig, D., Jones, D. S., Holling, C. S.: Qualitative analyses of insect outbreak systems: The spruce budworm and forest. J. Anim. Ecol. 47, 315-332 (1979) · doi:10.2307/3939
[10] May, R. M.: Stability and complexity in model ecosystems. Princeton: Princeton University Press 1973
[11] Maynard Smith, J.: Models in ecology. Cambridge: Cambridge University Press 1974 · Zbl 0312.92001
[12] O’Brien, W. J.: The dynamics of nutrient limitation of phytoplankton algae: A model reconsidered. Ecology 55, 135-141 (1974) · doi:10.2307/1934626
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.